# SDR DALA2023032402274

- Difficulty date: March 23, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N828NW
- Make and model: Airbus A330-302
- Aircraft serial: 1720
- Aircraft time: 25,939 hours, 3,304 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3328 CORROSION FLOOR BEAM -Y381 BTW FR 75 TO FR 78 AT AFT GALLEY AREA. CORRECTIVE ACTION: REMOVED AND REPLACED FLOOR BEAM -Y381 BTW FR75 TO FR78 AT AFT GALLEY AREA AS PER A330 SRM 51-42-11-801. (2684856)
